Pure and Applied Mathematics Quarterly
Volume 13 (2017)
Orbital stability of solitary wave solutions of Zakharov–Rubenchik equation
Pages: 693 – 710
We study orbital stability of bell-shaped solitary wave solutions of the Zakharov–Rubenchik equation for the interaction of high-frequency and low-frequency waves in an arbitrary medium. Our approach is based on the theories of orbital stability presented by Grillakis, Shatah and Strauss, and relies on a reformulation of the coupled equations in Hamiltonian form. We investigate stability of solitary wave solutions by ascertaining the number of negative eigenvalues of the linear operator and the number of positive eigenvalues of its Hessian of the scalar function.
solitary wave solution, undeterminded coefficient method, orbital stability, the Zakharov–Rubenchik equation
2010 Mathematics Subject Classification
35B35, 35Q20, 76Bxx
This project is supported by Fund of Reform of Teaching Content and Curriculum System in Colleges and Universities of Guizhou Education Department (20161111040), Key Subjects of Graduate Education and Teaching Reform of Guizhou Education Department (JG  07).
Received 26 November 2015
Published 21 December 2018